Anonymous has left a new comment on your post “Psychiatric Disorders Reported on Chantix“:
Yes, I have had dreams of the end of days. Quite often actually, though not always the same, but most of the time they show of a consuming fire of sorts. I have always had very vivid dreams, and at times lucid dreams. I have experienced; times of depression, anxiety and suicidal thoughts. The difference is I have these, not only when I have tried to quit smoking, but on a regular basis. I have not started Chantix as of yet but this post is most disconcerting. I had avoided the use of SSRIs such as Welbutrin aka Zyban because of the well known side effects of antidepressants. Though anyone should know, when you are affecting any type of neurotransmitter, regardless of the means, there will be side effects. In essence this drug, seems to react strongly not only with the “nicotine receptors” but as well their effects upon the nucleus accumbens. In essence you are “rewiring” portions of your brain. You can still have rewarding experiences as the brain is concerned, thought they are no longer associated with the release of dopamine’s from the wired nicotine receptors. Meaning, the more associations with nicotine, the less rewarding any potential “fun” act will have. It is hard sometimes to undo the pavlovian connection. In particular if you have no idea of the associations.